# SDR EPUA20150204001

- Difficulty date: February 4, 2015
- Submitted: February 7, 2015
- Operation: Air carrier
- Aircraft: N7389U
- Make and model: Cessna 207A
- Aircraft serial: 20700432
- Aircraft time: 29,914 hours
- Engine: Cont IO520*
- Engine time: 1,617 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PILOT NOTICED RPM LOSS & VIBRATION FROM THE ENG.  ACFT RETURNED & LANDED SAFELY WITHOUT INCIDENCE.  INSPECTED ENG & REPLACED BOTH MAGNETOS & ALL SPARK PLUGS.
